Scientists suspect low-dose effects have led to global epidemic
by CaringSoul21 on Mon Apr 27, 2009 12:00 AM
This is my 1st time on Cancer Compass....1st of all thank you for reading in advance! I really appreciate it and my heart goes out to all of you...Heres the story:
My grandad was diagnosed with liver and stomach cancer 19 months ago and was given 6 to 9 months left (he's a fighter) But has internal bleeding (he has been sick with old blood - sorry for being graphic) which i have read is a symptom of liver cancer. He is 83 so is just taking medication to ease it rather than fight this horrible disease. I just wanted to know if anyone knows what we can expect to hear from doctors? I've never dealt with liver cancer before so it's all new to me (and hard)
Thanks again for reading...any information is really appreciated!
by beenagc on Sun Aug 16, 2009 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.